Please use this identifier to cite or link to this item: http://hdl.handle.net/10497/18893
Title: 
Reflexive index of a family of sets
Authors: 
Issue Date: 
2014
Citation: 
Zhao, D. (2014). Reflexive index of a family of sets. Kyungpook Mathematical Journal, 54(2), 263-269. http://dx.doi.org/10.5666/KMJ.2014.54.2.263
Abstract: 
As a further study on refexive families of subsets, we introduce the reflexive index for a family of subsets of a given set and show that the index of a finite family of subsets of a finite or countably in finite set is always finite. The refexive indices of some special families are also considered.
URI: 
ISSN: 
1225-6951 (print)
0454-8124 (online)
Website: 
Appears in Collections:Journal Articles

Files in This Item:
File Description SizeFormat 
KMJ-54-2-263.pdf167.17 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

36
Last Week
1
Last month
checked on Jul 11, 2018

Download(s)

14
checked on Jul 11, 2018